# SDR Z6WR20120319005

- Difficulty date: March 19, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Part number: 315A22225
- Condition: Worn
- Location: Thrust Reverser
- Part time: 46,472 hours, 15,474 cycles
- Component: Thrust Reverser, Boeing, 737700
- Component part number: 315A2295127
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CMM 78-31-37, 01MAR2012, REV 023.  INSPECTION FINDING OF (2)  MISSING BACB30LE6K29 BOLTS (FIGURE 12, ITEM 100) NOTES THE FOLLOWING RELATED DISCREPANCIES. A) FIGURE 12, ITEM 115 AREA OF MATERIAL WEAR MEASURING .32 X .08 X .018 DEEP ON THE 315A2222-5 CASCADE RING ASSY LOWER OTBD SURFACE. B) FIGURE 12, ITEM 115 AREAS OF MATERIAL WEAR / GOUGING MEASURING ~.65 X .65 X .025 DEEP WITHIN THE 315A2222-5 RING ASSY OTBD RADIUS. C) FIGURE 12, ITEM 115 AREA OF MATERIAL WEAR MEASURING .545 X .300 X .019 DEEP ON THE 315A2222-5 CASCADE RING ASSY AFT INBD CORNER SURFACE. D) THE (2) .375/.379 HOLE LOCATIONS FOR  BACB30LE6K29 BOLTS (FIGURE 12, ITEM 100) C/T THE 315A2222-5 CASCADE RING ASSY ARE ELONGATED AS FOLLOWS: AFT MOST = .445 X .401 FWD MOST = .380 X .384 E) ITEM (D) CORRESPONDING .375 / .379 HOLE LOCATION FOR THE FWD MOST BACB30LE6K29 BOLT C/T THE 315A2402-5 LATCH BEAM FITTING (FIG 21, ITEM 305C) IS ELONGATED MEASURING .445  X .401.  THERE IS ALSO AN .800 DIA X .028 DEEP AREA OF WEAR (RESEMBLING A COUNTERBORE) AROUND THE FWD HOLE LOCATION C/T THE -5 BEAM INBD SURFACE. F) FIGURE 21, ITEM 305 AREA OF MATERIAL WEAR MEASURING  .85 X .90 X .005 DEEP ON THE 315A2402-5 LATCH BEAM OTBD SURFACE.
